Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9, Issue 2, Pages 277-282
http://dx.doi.org/10.1155/S0161171286000340

The packing and covering of the complete graph I: the forests of order five

School of Mathematical Sciences, Tel-Aviv University, Tel-Aviv, Israel

Received 15 September 1984

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Y. Roditty, “The packing and covering of the complete graph I: the forests of order five,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 2, pp. 277-282, 1986. https://doi.org/10.1155/S0161171286000340.